MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS STERRAD 100NX STERILIZER 2-DR; STERRAD® EQUIPMENT

ADVANCED STERILIZATION PRODUCTS STERRAD 100NX STERILIZER 2-DR; STERRAD® EQUIPMENT
Model Number 10104-002
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).(b)(4).
 
Event or Problem Description
A customer reported a cycle cancellation of an e14 atm switch error with their sterrad® 100nx sterilizer and the cancelled cycle was released for use on patients prior to reprocessing.There is no report of infection, injury or harm to patient(s) associated with this issue.Although there is no report of patient injury or harm, advanced sterilization products (asp) has determined in this situation sterility cannot be assured.Therefore, asp has decided to report all incidents of loads that are released from cancelled cycles prior to reprocessing.
 
Additional Manufacturer Narrative
Upon follow-up with the customer, it was confirmed the load from the cancelled cycle was released but not used on any patients.Therefore, this file is deemed not reportable as there is no risk to patients.Asp complaint ref #: (b)(4).

Brand Name
STERRAD 100NX STERILIZER 2-DR
Common Device Name
STERRAD® EQUIPMENT
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
MDR Report Key11556335
Report Number2084725-2021-00091
Device Sequence Number11813596
Product Code MLR
UDI-Device Identifier10705037014507
UDI-Public10705037014507
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K071385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10104-002
Device Catalogue Number10104-002
Device Lot NumberN/A
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1